Sunday, March 1, 2009
Is this how it's going to be?
It's the pills really....
When my endo doctor told me that I would finally be able to lose weight.... and that all I would have to do is take my meds and follow his advice, I thought, "piece of cake."
Well.... it's a piece of painful cake. Painful, nauseous, exhausted cake.
My new medication listed side effects such as stomach upset, nausea and gas.
How attractive. :/
However, I took this in stride; expecting the first week to be a bit worrisome and for it to stave off as the weeks go by.
This medication is extremely strong, so the doctor prescribed that I take one daily for a week, two daily for a week and finally three daily after that.
The first week went by with no problems. In fact, the meds make me sleepy and coupled with the other meds that also make me sleepy, I wasn't having trouble getting to sleep..... well, more like I would fall into a sort of catatonic state which leads to sleep, but the end result is sleep and that's what matters.
The gas started up at the end of the first week/beginning of the second week. However, I didn't have any meeting this week, so it was quite easy to slip off to the ladies room/outside for less embarrassment.
Two days before I was to begin taking three daily, I woke up completely nauseous. I assumed I was hungry, as I can get sick from going too long without eating. Yet, the act of getting out of bed was a trial. I almost called in sick. For the rest of the day, I was batting back and forth between stomach being pissy and keeping myself close to the ladies room incase my breakfast of lukewarm Cream of Wheat was rejected.
What meals I choked down that day were gooey and soft: Cream of Wheat..... I don't even remember anything else....
I went to sleep hoping that my stomach would be kind the following day.
The next day, I was on the cusp of nausea, yet was able to eat more solid food. I was pretty worried at this point, so I called my endo nurse, who said she would get in contact with the doctor (as he was out that day) and let me know what I was to do....
This was Tuesday. I haven't heard anything back from them.
I was going to study for my Praxis yesterday, since the test is Friday and all, but was too nauseaous to want to leave the couch/bed.
I haven't started taking three daily because I'm afraid I won't be able to eat at all.
This wasn't the way I expected to lose weight. O.o;;
P.S. The pills above are not my current pills. If I remember correctly, they're just a high amount of naproxen that I used to take. This is a photograph from my photography portfolio that was supposed to incite emotions and give a glimpse into states of mind.
The state of mind I was in while taking this photograph was that I thought I took too many pills. Hah, I could laugh at that amount compared to now.